Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Cytotec. Had cold coke. What melted in my vagina and why?

hi how r u? i live in dubai and my question is....i have taken 2pills of cytotec and 2cytotec i insert on my vagina it happen last friday around 2:30am and around 6:30am friday i insert 1cyto on my vagina and 1 i let to melt between my gums ang tongue at 9am i start bleeding but not that heavy...i only more than a month preggy.friday afternoon i take 1feroglobin and at the evening for my dinner i have a cold coke too.its the reasons y the blood stop right away?please help Dr or i need to repeat it again by earlier of friday?many email add: YYYY@YYYY
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Diabetologist 's  Response

This sort of bleeding is called spotting. It is common in 1st trimester of pregnancy.
It is very minimal. So coke is not the one which stopped it.

I would advise my patient to be watchful of it. If there is heavy bleeding and associated pain abdomen than consult your Obstetrician to rule out abortion.
Answered: Sat, 23 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor